# SDR 08FDEA02199

- Difficulty date: June 8, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N631FE
- Make and model: Doug MD-11F
- Aircraft serial: 48454
- Aircraft time: 74,501 hours, 12,120 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 4059027903
- Condition: Failed
- Location: Cargo Bay
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

AFTER LANDING SYD RECEIVED LVL3 CARGO FIRE LWR FWD ALERT DISCHARGED BOTTLE AND COMPLETED QRH AFTER A/C STOPPED.  ATC NOTIFIED AND FIRE CREW INSPECTED AREA AND FOUND COLD.  REMOVED AND REPLACED NR 1 LWR CARGO FIRE EXTINGUISHER BOTTLE/CARTRIDGE.  REMOVED AND REPLACED MSC.  REMOVED AND REPLACED FWD CARGO OVERHEAT HEAT DETECTOR.  REMOVED AND REPLACED 5 FWD CARGO SMOKE DETECTOR UNITS.  REMOVED AND REPLACED MSC, REMOVED AND REPLACED CARGO HEAT DETECTOR.
